# SDR WX0A2022110474309

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 46,666 hours, 31,173 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 007940
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L1, L2, R1 AND R2 EXITS / RE-SEATED EPSU BATTERY FOR L1/L2 EXIT AND REPLACED EPSU ASSEMBLY FOR R1/R2 EXIT, OPS CHECKS GOOD IAW AMM 33-51-38-000/400-001-A"
